# SDR AALA20120611003

- Difficulty date: June 7, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 100,880 hours, 16,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE FROM STATIONS 742 TO 764, RIGHT BUTTLINE 40 IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL ANGLE PER SRM 51-40-01.
